| Catalog Number |
0167V16S |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Urinary Retention (2119)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) health center.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, there was a blockage of the urinary foley catheter and there was urinary retention in the bladder.Indwelling catheterization via cystostomy was reinserted.No medical intervention was reported.
Event or Problem Description
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6).The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: salt accumulation)/block drainage lumen/no drainage eye.) the labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: b, d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.